# SDR UALA2010090703295

- Difficulty date: September 5, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 45,047 hours, 5,818 cycles
- Engine: Pwa PW4090
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 80172424
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT OPERATE AT SEAT 3F.   REPAIRED HARNESS IN AFT SEAT LIGHT.  OPS CHECKS NORMAL.
